Top ( soft ) Palate & Throat Chronic Infection with Sinus
Had frequent sinus attacks along with top ( soft ) palate & throat infection since childhood almost every time treated by doctors with antibiotics like Amoxycilin, Ciprox, Erythromycin, etc. If I tried home remedies like steam inhalation, hot water gargling, etc. infection worsens to the extent it effects digestion. However, after 50+ age now, these attacks getting more frequent, almost monthly even after treatment by antibiotics. Also, I get tired easily & feel weak & aching in extremities. Now, after recent infection & subsequent treatment there is voice change & feeling of a coating on top side of palate whereas none is visible & on having even little food there is fullness in the chest area along with tiredness & body ache. Kindly advise tests / medication.
Your long history of apparent sinus and throat infection raises the question of a possible deficiency of your immune system; that is, a defect in your resistance to infection. There are a number of possible causes of the weakness and tiredness you describe (including adverse effects of antibiotics), unrelated to infection one of which, gastro-esophageal reflux disease (GERD) could cause the irritation you experience or predispose to recurrent infection.
I suggest that you and your doctors seek a 2nd opinion from an ENT specialist and/or an Infectious Disease specialist at the nearest University Medical Center.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.